# SDR UPS204065

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Tie
- Part number: ALUM7075T6068
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON RT STRINGER TIE AND SUPPORT ANGLE, STA 400 STRINGER 28 RBL 7 WL 148.  CORROSION REMOVAL ON SUPPORT WAS WITHIN LIMITS, STRINGER TIE WAS OUT-OF-LIMITS.  REMOVED STR TIE, FABRICATED AND INSTALLED NEW STRINGER TIE AT BS 400, STR 28R, IAW SRM 53-10-2, 51-10-4, 51-10-6, 53-10-1.
